# SDR UIEA2018111902649

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,126 hours, 10,525 cycles
- System (JASC): 3080 · Ice Detection
- Part: Probe
- Part number: 871BN34
- Part serial: 2604
- Condition: Defective
- Location: Ice Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR ON WHEN IN NO ICING SKIES WERE CLEAR REMAINED ON ENTIRE FLIGHT( REMOVED AND REPLACED ICE DETECTOR PROBE IAW AMM 30-81- 01 TEST NORMAL )
